# SDR UPS202717

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Delamination
- Location: Upper Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK, MAINTENANCE FOUND DELAMINATION ON UPPER RUDDER TAB, UPPER LT SIDE.  INSTALLED REPAIR PER SRM 51-40-6.
